Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Mathematical analysis of an age structured problem modelling phenotypic plasticity in mosquito behaviour

Texto completo
Autor(es):
Li, Lin Lin [1] ; Ferreira, Claudia Pio [2] ; Ainseba, Bedreddine [1]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Bordeaux, Inst Math Bordeaux, Bordeaux - France
[2] Sao Paulo State Univ UNESP, Inst Biosci, Dept Biostat, Botucatu, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS; v. 48, p. 410-423, AUG 2019.
Citações Web of Science: 0
Resumo

This paper presents an age structured problem modelling mosquito blood-feeding plasticity in a natural environment. We first investigate the analytical asymptotic solution through studying the spectrum of an operator A which is the infinitesimal generator of a C-0-semigroup. Indeed, the study of the spectrum of A per se is interesting. Additionally, we get the existence and nonexistence of nonnegative steady solutions under some conditions. (C) 2019 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 14/07615-3 - Impacto do uso de inseticidas no controle do mosquito Anopheles vetor do plasmódio agente causador da Malária
Beneficiário:Silas Poloni Lyra
Linha de fomento: Bolsas no Brasil - Iniciação Científica